# SDR CALA2025090508506

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757324
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N5246U61
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-03219 OP 5, L4 LWR SILL WEB HAS EXFOLIATING CORROSION AROUND THE NUTPLATES AREA.  REMOVED AND REPLACED ANGLE BRACKET AT L4 LOWER SILL, BS 1681 IAW SRM 51-40-02.
